Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Which is worse nephritic or nephrotic

Premium Questions

doctor1 MD

I need to find out what I can do to help my wife feel better till she see a specialist for nephrotic syndrome . Her urine/protein loss is around three thousand over a 24 hr period which is very high ...

doctor1 MD

Hello Doctor, My Name is XXXX. My wife suffers from Nephrotic Syndrome . She was prescribed ... a period of 7 - 8 months. She suffered a vision blur ( retinal vein occlusion ) in the right eye for which ...

doctor1 MD

I m losing my weight very fast. Suffering from Nephritic Syndrome , ...

doctor1 MD

that makes my case worse? What would you comment on my antibiotic medication , which is prescribed now ... , which aggravates my acidity , i pass wind , loose weight. In last 10 years 8 times i have got endoscopy ...

doctor1 MD

I herniated l4-l5 in 2011. Since then a few times a year I have l4 radiculopathy which lessens ... and upon awakening, My question is.... do you feel another MRI is in order and could I have herniated worse ...

Public Forum Discussions

doctor1 MD

, but rather got worse (Probably he should take a higher dose of furosemide?). I have read a lot about this Nephrotic syndrome, and I have the feeling this doctor is just treating my friends symptoms ...

doctor1 MD

was diagnosed with nephrotic syndrome when my body started swelling , I was taken immediate care, doctors ... been diagnosed with nephrotic syndrome again. I am 25 now and I am worried about it ...

doctor1 MD

hello my daughter has nephrotic syndrome since she is 2 yrs and now she is 5 they told me she has a chance to grow it out but still not yet . she is taken predisone and it make her hungry all the time some ...

doctor1 MD

My 4 years old daughter has Nephrotic Syndrome since Feb2011. she has swelling as well. Her protein ... of nephrotic syndrome will start. Please suggest me what can I do for this problem? Thanks. ...

doctor1 MD

eating. At age 17 (I am now 30 years old.) I was diagnosed with minimal change nephrotic syndrom. I ...

doctor1 MD

iam rajkumar suffering from glomerulus nephritis nephrotic syndrometaking predisolone since 10 years now my age is 18 years i had left wysolone for 2 yearswill this tabwysolone has any side effects ...

doctor1 MD

My daughter has been ill for about 1 week, as become very swollen in all the joints, cannot eat w/o throwing up, abdominal pains. Blood tests came back and she was diagnosed with Nephritic (or Nephrotic ...

doctor1 MD

My brother having kidney disease proliferative nephrite sediment - renal bx - (focal proliferative ... renal involvemnet - this is diagnosis pls advise me which type of diet i shld take - which i shld avoid ...

doctor1 MD

a 24 hour urine test in which his count was high doctor asked to redo the test next week is above 6 ft and well built.wat are the treatment for Nephrotic Syndromehe ...

doctor1 MD

hi my daughter has diagnose with nephrotic syndrome since july 06 she has been on prednisone since ... monhts which is very scary based on the side effect . now she must do her shots this morning ...

Mobile Questions and Answers

doctor1 MD

HI. Nephrotic syndrome is a very special disease and you can take another opinion of another nephrologist to make sure the treatment is going on nicely. Please do not follow anybody's advise.

doctor1 MD

HI 3+ in urine means she might be having some kidney problem ( Nephrotic or Nephritic syndrome ) yes the treatment is a steroid and long term use of steroid can affect her growth , high chance of becoming diabetic . But the treatment might be stopped once her condition improves .

doctor1 MD

Dear Madam, BOTH OF THEM ARE WORSE IT JUST DEPENDS ON INDIVIDUAL BODYS REACTION TO INDIVIDUAL THING , I CONSIDER CIGARS TO BE WORSE. Dr. Shruti